Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

40 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis T, Ferrari G, Moriarty J (2019)
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs.
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari G, Rodosthenous N (2019)
Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers; 589, Aktual. Version Februar 2019.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro G, Ceci C, Ferrari G (2019)
Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers; 608.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova M, Quenez M-C, Sulem A (2018)
Superhedging prices of European and American options in a non-linear incomplete market with default. Center for Mathematical Economics Working Papers; 607.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li H (2018)
Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers; 606.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari G, Yang S (2018)
ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING.
ADVANCES IN APPLIED PROBABILITY 50(3): 671-705.
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari G, Schuhmann P (2018)
An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis T, Ferrari G (2018)
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping .
ADVANCES IN APPLIED PROBABILITY 50(2): 347-372.
PUB | DOI | WoS | arXiv
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari G (2017)
On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers; 592.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari G, Vargiolu T (2017)
On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers; 594.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912499
Riedel F, Steg J-H (2017)
Subgame-perfect equilibria in stochastic timing games.
Journal of Mathematical Economics 72: 36-50.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis T, Federico S, Ferrari G (2017)
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs.
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari G, Salminen P (2016)
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY.
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis T, Ferrari G, Martyr R, Moriarty J (2016)
Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers; 566.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900480
Hellmann T, Thijssen JJJ (2016)
Fear of the market or fear of the competitor? Ambiguity in a real options game. Center for Mathematical Economics Working Papers; 533, Januar 2016.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis T, Ferrari G, Moriarty J (2016)
A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers; 561.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari G, Yang S (2016)
On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers; 562.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari G (2016)
Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers; 564.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
de Angelis T, Ferrari G (2016)
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis T, Ferrari G, Moriarty J (2015)
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES.
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari G (2015)
On an integral equation for the free-boundary of stochastic, irreversible investment problems.
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
Steg J-H (2015)
Symmetric equilibria in stochastic timing games. Center for Mathematical Economics Working Papers; 543.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
Steg J-H, Thijssen J (2015)
Quick or Persistent? Strategic Investment Demanding Versatility. Center for Mathematical Economics Working Papers; 541.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
Steg J-H (2015)
Preemptive Investment under Uncertainty. Center for Mathematical Economics Working Papers; 549.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis T, Ferrari G, Moriarty J (2014)
A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
Riedel F, Steg J-H (2014)
Subgame-Perfect Equilibria in Stochastic Timing Games. Center for Mathematical Economics Working Papers; 524.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis T, Ferrari G (2014)
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis.
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla MB, Ferrari G (2014)
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem.
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis T, Federico S, Ferrari G (2014)
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari G, Salminen P (2014)
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis T, Ferrari G, Moriarty J (2014)
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Chiarolla MB, Ferrari G, Riedel F (2013)
Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources.
Siam Journal On Control And Optimization 51(5): 3863-3885.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari G (2012)
On an integral equation for the free boundary of stochastic, irreversible investment problems. Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Chiarolla MB, Ferrari G, Riedel F (2012)
Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources. Working Papers. Institute of Mathematical Economics; 463.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
Vorbrink J (2011)
American options with multiple priors in continuous time. Working Papers. Institute of Mathematical Economics; 448.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
Riedel F (2010)
Optimal Stopping under Ambiguity in Continuous Time. Working Papers. Institute of Mathematical Economics; 429.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
Chudjakow T (2010)
On Knightian uncertainty models : optimal behavior in presence of model uncertainty.
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
Chudjakow T, Riedel F (2009)
The Best Choice Problem under Ambiguity. Working Papers. Institute of Mathematical Economics; 413.
Bielefeld: Universität Bielefeld.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel F (2009)
Optimal Stopping With Multiple Priors.
ECONOMETRICA 77(3): 857-908.
PUB | DOI | WoS
 
2007 | Diskussionspapier | Veröffentlicht | PUB-ID: 1944648
Riedel F (2007)
Optimal Stopping under Ambiguity. Working Papers. Institute of Mathematical Economics; 390.
Bielefeld: Universität Bielefeld.
PUB | PDF
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung